Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Holly_08

Well well well...

It wasn't the tane.

I have some hair issues, but a 2nd round of tane isn't going to help it. I don't care anymore, I'm going for it.

Share this post


Link to post
Share on other sites

Typical Accutane hair loss is coorelated to higher dose, longer length courses. Make sure your doctor is aware of your hair issues and talk about using a dose on the lower side if possible.

Share this post


Link to post
Share on other sites

Typical Accutane hair loss is coorelated to higher dose, longer length courses. Make sure your doctor is aware of your hair issues and talk about using a dose on the lower side if possible.

uh huh...

1st round...60mgs 3 months... 7 years ago.

second round, we haven't spoken about, he knows what's going on w/me.

Share this post


Link to post
Share on other sites

Well you know my feelings regarding your specific case - your continued hair loss 7 years after the fact is much more likely to be related to your PCOS rather than the Accutane treatment. But hopefully this won't make it any worse.

Share this post


Link to post
Share on other sites

Well you know my feelings regarding your specific case - your continued hair loss 7 years after the fact is much more likely to be related to your PCOS rather than the Accutane treatment. But hopefully this won't make it any worse.

I didn't lose hair for 7 years. This started happening about 2 years ago when I started college. Exams/classes/stress away from home/bad nutrition....

I had been deficient in protein for 6 years when I decided it was a smart idea to stop eating meat, but not replace it with something vegeterian. Slowly progressively, add on the bulk of managing a diet that consisted of skipping breakfast and lunch and then barely having a sandwich throughout the day...

well, the story writes itself.

The likelihood is that I had PCOS for years, but I wouldn't have necessarily lost my hair due to that. Thanks for the input anyways. My hair is getting better by the way. I reinstated meats about 3 months ago. I am still shedding hair, but a lot less.

Share this post


Link to post
Share on other sites
My hair is getting better by the way.

Yay!

I had been deficient in protein for 6 years when I decided it was a smart idea to stop eating meat, but not replace it with something vegeterian.

Oh, that certainly explains it, even w/o PCOS (and you are right, it wouldn't necessarily cause hair loss, but hair loss is associated with it to a high degree). I knew a vegan when i was in college who's nails stopped growing, hair stopped growing, then eventually began falling out. Her doctor somehow talked her into Knox gelatin. Maybe she didn't know where gelatin comes from... but at any rate, it worked.

Share this post


Link to post
Share on other sites

Typical Accutane hair loss is coorelated to higher dose, longer length courses. Make sure your doctor is aware of your hair issues and talk about using a dose on the lower side if possible.

uh huh...

1st round...60mgs 3 months... 7 years ago.

second round, we haven't spoken about, he knows what's going on w/me.

So you took 60mg for 3 months and were clear for 7 years. Did you use a bp regimen for matinence, or just nothing?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×